Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 15, Issue 3, 1979
Metadata
 

Mixed Problems In a Quarter Space for the Wave Equation with a Singular Oblique Derivative
Hideo Soga
pp. 631–651
Abstract | Full-Text PDF (1502 KB) | Metadata

Propagation of Singularities of Fundamental Solutions of Hyperbolic Mixed Problems
Seiichiro Wakabayashi
pp. 653–678
Abstract | Full-Text PDF (1823 KB) | Metadata

Completeness of Modified Wave Operators for Long-Range Potentials
Teruo Ikebe and Hiroshi Isozaki
pp. 679–718
Abstract | Full-Text PDF (3061 KB) | Metadata

The Cauchy Problem for Hyperbolic Systems with Variable Multiple Characteristics
Hitoshi Uryu
pp. 719–739
Abstract | Full-Text PDF (1397 KB) | Metadata

Monodromy Structure of Solutions of Holonomic Systems of Linear Differential Equations is Invariant under the Deformation of the System
Masaki Kashiwara and Takahiro Kawai
pp. 741–747
Abstract | Full-Text PDF (594 KB) | Metadata

Time Decay and Scattering for Some Nonlinear Wave Equation
Takao Kakita, Kenji Nishihara and Chiharu Tamamura
pp. 749–766
Abstract | Full-Text PDF (1203 KB) | Metadata

Extended Landau Variety and the Singularity Spectrum of Position-Space Feynman Amplitudes
Takahiro Kawai
pp. 767–772
Abstract | Full-Text PDF (580 KB) | Metadata

Injective Envelopes of Operator Systems
Masamichi Hamana
pp. 773–785
Abstract | Full-Text PDF (1192 KB) | Metadata

A Remark on the Automorphism Pseudo-Group of a Differential Equation of Immersion Type
Kazushige Ueno
pp. 787–796
Abstract | Full-Text PDF (927 KB) | Metadata

Fixed Points of the Actions on Compact Kähler Manifolds
Akira Fujiki
pp. 797–826
Abstract | Full-Text PDF (3206 KB) | Metadata

Integral of Differential Forms along the Path of Diffusion Processes
Nobuyuki Ikeda and Shojiro Manabe
pp. 827–852
Abstract | Full-Text PDF (1725 KB) | Metadata

Finiteness Theorems on Weakly 1-complete Manifolds
Takeo Ohsawa
pp. 853–870
Abstract | Full-Text PDF (1239 KB) | Metadata

Holonomic Quantum Fields IV
Mikio Sato, Tetsuji Miwa and Michio Jimbo
pp. 871–972
Abstract | Full-Text PDF (6498 KB) | Metadata